A note on ℋ3-algebras.
Celani, Sergio A.
Revista Colombiana de Matemáticas, Volume 31 (1997), p. 125-136 / Harvested from The Electronic Library of Mathematics
Published online : 1997-01-01
EUDML-ID : urn:eudml:doc:119851
Keywords:
Keywords:
@article{01274725,
     title = {A note on },
     journal = {Revista Colombiana de Matem\'aticas},
     volume = {31},
     year = {1997},
     pages = {125-136},
     zbl = {0918.06006},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01274725}
}
Celani, Sergio A. A note on . Revista Colombiana de Matemáticas, Volume 31 (1997) pp. 125-136. http://gdmltest.u-ga.fr/item/01274725/